MAUDE Adverse Event Report: C.R. BARD, INC. (MONCKS) -1030583 BARD LINTON INTRAGASTRIC TUBE, X-RAY OPAQUE; LINTON TUBE

C.R. BARD, INC. (MONCKS) -1030583 BARD LINTON INTRAGASTRIC TUBE, X-RAY OPAQUE; LINTON TUBE
Catalog Number 0092740
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the device allegedly,spontaneously dislodged from the patient.Upon removal, it was noted that the balloon was ruptured.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use states the following: "warning: on tube, do not use ointments or lubricants having petrolatum base.They will damage latex and may cause balloon to burst." (b)(4).The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the device allegedly, spontaneously dislodged from the patient.Upon removal, it was noted that the balloon was ruptured.

Brand Name
BARD LINTON INTRAGASTRIC TUBE, X-RAY OPAQUE
Common Device Name
LINTON TUBE
Manufacturer (Section D)
C.R. BARD, INC. (MONCKS) -1030583
428 power house rd
moncks corner SC 29461
MDR Report Key6507656
Report Number1018233-2017-01937
Device Sequence Number13753683
Product Code KNT
UDI-Device Identifier00801741076848
UDI-Public(01)00801741076848
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0092740
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/31/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/20/2017
Supplement Report FDA Received Date05/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1